Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 674874, 5 pages
http://dx.doi.org/10.1155/2014/674874
Research Article

A Hilbert-Type Integral Inequality with Multiparameters and a Nonhomogeneous Kernel

Department of Science and Information, Shaoyang University, Shaoyang 422000, China

Received 13 February 2014; Accepted 15 May 2014; Published 3 June 2014

Academic Editor: Shanhe Wu

Copyright © 2014 Qiong Liu and Wenbing Sun. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. G. H. Hardy, J. E. Littlewood, and G. Pólya, Inequalities, Cambridge University Press, Cambridge, UK, 1952. View at MathSciNet
  2. D. S. Mitrinović, J. E. Pečarić, and A. M. Fink, Inequalities Involving Functions and their Integrals and Derivatives, vol. 53, Kluwer Academic, Boston, Mass, USA, 1991. View at Publisher · View at Google Scholar · View at MathSciNet
  3. B. C. Yang, “A survey of the study of Hilbert-type inequalities with parameters,” Advances in Mathematics, vol. 38, no. 3, pp. 257–268, 2009. View at Google Scholar · View at MathSciNet
  4. B. Yang, “On the norm of a Hilbert's type linear operator and applications,” Journal of Mathematical Analysis and Applications, vol. 325, no. 1, pp. 529–541, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. J. M. Li and Q. Liu, “A generalization of Hardy-Hilbert's inequality and its applications,” Acta Mathematica Sinica. Chinese Series, vol. 52, no. 2, pp. 237–244, 2009. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. B. Yang, “A new Hilbert-type inequality,” Bulletin of the Belgian Mathematical Society, vol. 13, no. 3, pp. 479–487, 2006. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. B. C. Yang, “A Hilbert-type integral inequality with non-homogeneous kernel,” Journal of Shanghai University. Natural Science, vol. 17, no. 5, pp. 603–605, 2011. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. Q. Liu and S. C. Long, “A Hilbert-type integral inequality with kernel a hyperbolic secant function,” Journal of Zhejiang University, vol. 40, no. 3, pp. 255–259, 2013. View at Google Scholar · View at MathSciNet
  9. Q. Liu and B. C. Yang, “A Hilbert-type integral inequality with a mixed kernel of some parameters and its applications,” Journal of Zhejiang University, vol. 39, no. 2, pp. 135–141, 2012. View at Google Scholar · View at MathSciNet
  10. B. C. Yang, “An extended Hilbert-type integral inequality with a nonhomogeneous kernel,” Journal of Jilin University, vol. 48, no. 5, pp. 719–722, 2010. View at Google Scholar · View at MathSciNet
  11. B. Shu and D. Chen, Complex-Variable Function and Integral Transform, Higher Education Press, Beijing, China, 2003.
  12. Z. Huang and D. Guo, An Intruction to Special Function, Beijing Press, Beijing, China, 2000.
  13. J. Kuang, Introduction to Real Analysis, Hunan Edueation Press, Changsha, China, 1996.
  14. J. Kuang, Applied Inequalities, Shandong Science and Technology Press, Jinan, China, 3rd edition, 2004.